Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Swelling in feet due to increase in uric acid, feburic, dolentia forte, rabium -20, pain

hi i am experiencing swelling in my right feet due to increase of uric acid levels,my doctor friend has told me to take feburic ,dolentia forte,and rabium -20. i thought he would suggest something like zycolchin etc.And my feet is paining like hell so do you suggest any other medicine beside this or i just need to be patient and bear with the pain.
Asked On : Mon, 21 May 2012
Answers:  2 Views:  759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Hand Surgery 's  Response
hi rocky
welcome to healthcare magic

as per your history you have said that you are suffering from gout

i would advised you that you take lot of water 2litre minimum and avoid the food which increase the uric acid level high protin diet cauliflower, red meat, alcohol etc,

you can continue with the same medications if still pain is not coming down then you can take an injection of antiinflammatory and analgesics

if still the pain is not coming down steriods injection can been given after consulting with the orthopaedics.

wish you early recovery
DR Roshan
Answered: Fri, 25 May 2012
I find this answer helpful
Dietitian & Nutritionist Ranjani R's  Response
Hi thanks for writing to HCM.

Your symtops seems to be due to Gout. Diet needs to be modified if thats the situation. Diet high is proteins give out uric acid after metabolism and so it has to be avoided. Increase your fiber intake and reduce protein and fat in your diet. Increase fluid intake and maintain optimum weight. A strict NO to alcohol. High purine foods such as meat should be avoided. Include more vegetables and fruits.

Good luck!!!
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor